# SDR ZZDA2011009

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Engine: Rroyce BR700715C130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SEVERE DAMAGE.  REMOVED AND REPLACED NR 1 ENGINE PER W/O 232308 AND TASK CARD 603, AUTOLAND ACCOMPLISHED ON TASK CARD 625 ALL OPS & LEAK CHECK GOOD.
